# SDR SWAA2022030462833

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND WITH DISBOND ON #9 SPOILER UPPER SURFACE AREA MARKED / REPAIRED DISBONDED DENT ON #9 SPOILER UPPER SURFACE AREA PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
